# SDR AU981531

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LTS101750B1
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE SPOOLED DOWN TO FLIGHT IDLE.  INSPECTION AND GROUND RUN COULD FIND NO FAULTS.
